# SDR ASOA20160930054

- Difficulty date: September 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R5311171
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CCROSSBEAM CRACKED NEAR RBL 9, BS 280. COMPLIED WITH ECTC REO 601R-53-11-171 AND 601R-53-11-137.
